# SDR AUS20040214

- Difficulty date: March 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Clamp
- Part number: 3012534
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE PROPELLER REVERSING LEVER CABLE CLAMP BOLT FAILED ALLOWING PROPELLER REVERSING PY LEVER TO DISCONNECT FROM PUSH/PULL CABLE.
